Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a sum rule for Schrödinger operators with complex potentials


Author: Oleg Safronov
Journal: Proc. Amer. Math. Soc. 138 (2010), 2107-2112
MSC (2000): Primary 47F05
Published electronically: January 22, 2010
MathSciNet review: 2596049
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the distribution of eigenvalues of the one-dimensional Schrödinger operator with a complex valued potential $ V$. We prove that if $ \vert V\vert$ decays faster than the Coulomb potential, then the series of imaginary parts of square roots of eigenvalues is convergent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47F05

Retrieve articles in all journals with MSC (2000): 47F05


Additional Information

Oleg Safronov
Affiliation: Department of Mathematics, University of North Carolina, Charlotte, 9201 University City Boulevard, Charlotte, North Carolina 28223-0001
Email: osafrono@uncc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10248-2
PII: S 0002-9939(10)10248-2
Keywords: Eigenvalue estimates, Schr\"odinger operators, complex potentials, sum rules
Received by editor(s): April 10, 2009
Received by editor(s) in revised form: October 4, 2009
Published electronically: January 22, 2010
Additional Notes: The author would like to thank B. Vainberg, S. Molchanov, A. Gordon and P. Grigoriev for inspiring and motivating discussions
Communicated by: Varghese Mathai
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.